# SDR AALA201712159047

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 30,783 hours, 10,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT 32C. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-52-18 AND PERFORMED SUCCESSFUL OPS CHECK.
